MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112720
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported during a procedure, impurities described as white flocculent material were observed in the packaging of a flat mesh.The photo provided shows that the pouch appears to have been partially opened and that a white substance is present on the mesh; however, the photo does not allow for identification of the material.Based on the information available and in the absence of the physical sample for evaluation, a definitive root cause could not be determined.A review of the manufacturing records confirmed that the lot was manufactured in accordance with specifications.To date, this is the only complaint reported for this manufacturing lot, which consisted of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported during a procedure, impurities (white flocculent) were found in the package of a flat mesh.The outer packaging was intact, and the inner packaging was properly sealed before opening.There was no patient injury.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24967616
Report Number1213643-2026-00550
Device Sequence Number21446584
Product Code FTL
UDI-Device Identifier00801741016561
UDI-Public(01)00801741016561(17)290828(10)HUJV0895
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0112720
Device Lot NumberHUJV0895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown